# SDR UALA2011011000134

- Difficulty date: January 9, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 80,699 hours, 12,993 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bonding Jumper
- Part number: BACJ40AD4512
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HPSOV BONDING JUMPER BROKEN AT LUG.  REPLACED BROKEN BONDING JUMPER ON HPSOV AND SAME ON HP-IPSOV.
